EconPapers    
Economics at your fingertips  
 

Stochastic Differential Inclusions

Michał Kisielewicz
Additional contact information
Michał Kisielewicz: University of Zielona Góra

Chapter Chapter 4 in Stochastic Differential Inclusions and Applications, 2013, pp 147-179 from Springer

Abstract: Abstract This chapter is devoted to the theory of stochastic differential inclusions. The main results deal with stochastic functional inclusions defined by set-valued functional stochastic integrals. Subsequent sections discuss properties of stochastic and backward stochastic differential inclusions.

Keywords: Brownian Motion; Probability Measure; Weak Solution; Optimal Control Problem; Strong Solution (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (12)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-6756-4_4

Ordering information: This item can be ordered from
http://www.springer.com/9781461467564

DOI: 10.1007/978-1-4614-6756-4_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-6756-4_4